| Catalog Number |
1804350-28 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left anterior descending (lad) artery with 99% stenosis and mild tortuosity.The 3.5x28mm xience skypoint stent delivery system (sds) had resistance during advancement with the anatomy and failed to cross.There was resistance with the anatomy upon removal but was removed independently.The edge of the stent was noted to be bent.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.